# SDR 98ZZZX2481

- Difficulty date: June 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5074R
- Make and model: Hughes 369D
- Aircraft serial: 1151D
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Spring
- Part number: 369A8232
- Condition: Broken
- Location: Exh Clamp
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION, THE AFT EXHAUST CLAMP RETAINING SPRING WAS FOUND BROKEN.  REPLACED SPRING.
